# SDR 0100962284

- Difficulty date: March 2, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- Aircraft time: 60,539 hours, 40,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN TWO FASTENER HOLES ON SKIN PANEL COMMON TO CHORD AT BS 760.95 AT LBL 70.5.  REPAIRED PER EA 22-182198.
